# SDR C2XA11RI097

- Difficulty date: May 27, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 30,205 hours, 22,614 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,950 hours, 21,828 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059106
- Part serial: 2280
- Condition: Vibration
- Location: Nr 1 Engine
- Part time: 27,950 hours, 21,828 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2260 - EWR - FLIGHT CREW REPORTED ENGINE NR 1 HIGH VIBRATION ON TAKEOFF.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX PLACED ITEM ON DMI FOR 50 FLIGHT HOURS.  ACFT WAS APPROVED TO RETURN TO SERVICE.  FURTHER TROUBLESHOOTING REVEALED VIBRATION COMING FROM AIR TURBINE STARTER.  MX REMOVED AND REPLACED STARTER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  DMI CLEARED.  ACFT WAS APPROVED TO RETURN TO SERVICE.
